Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Stage 4 liver disease, now have pain in right upper side

why would a paitent with stage 4 liver disease, hep c. need hospice care? he also has had pain in the upper right portion of stomach . lots of discomfort in all parts of the stomach and bloating alot. sometimes nose bleeds . S.M.
Asked On : Tue, 22 Feb 2011
Answers:  2 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi,
Thaks for the query. Hepatitis C is an infectious disease of the liver due to Hepatitis C virus . This disease needs treatment with Anti Viral drugs which are commonly used in combinations. Most of these drugs are safe but a bit expensive. If you dont get treated, it may lead to Chronic irreversible liver disease. Medication is the answer to this problem. Liver transplant may not be ideal since the virus present in the blood may reinfect and continue the problem.
Alcohol needs to be avoided. Antacids will decrease bloating .
Best of luck.
Answered: Fri, 2 Sep 2011
I find this answer helpful
  Anonymous's Response
He can be cured by liver transplant at the largest liver transplant center in India
Contact drarunkpgi@gmail.com
Answered: Thu, 4 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor